View : 28 Download: 0

Semi-nonparametric estimation of independently and identically repeated first-price auctions via an integrated simulated moments method

Title
Semi-nonparametric estimation of independently and identically repeated first-price auctions via an integrated simulated moments method
Authors
Bierens H.J.Song H.
Ewha Authors
송호신
SCOPUS Author ID
송호신scopus
Issue Date
2012
Journal Title
Journal of Econometrics
ISSN
0304-4076JCR Link
Citation
vol. 168, no. 1, pp. 108 - 119
Indexed
SCIE; SSCI; SCOPUS WOS scopus
Abstract
In this paper we propose to estimate the value distribution of independently and identically repeated first-price auctions directly via a semi-nonparametric integrated simulated moments sieve approach. Given a candidate value distribution function in a sieve space, we simulate bids according to the equilibrium bid function involved. We take the difference of the empirical characteristic functions of the actual and simulated bids as the moment function. The objective function is then the integral of the squared moment function over an interval. Minimizing this integral to the distribution functions in the sieve space involved and letting the sieve order increase to infinity with the sample size then yields a uniformly consistent semi-nonparametric estimator of the actual value distribution. Also, we propose an integrated moment test for the validity of the first-price auction model, and an data-driven method for the choice of the sieve order. Finally, we conduct a few numerical experiments to check the performance of our approach. © 2011 Elsevier B.V. All rights reserved.
DOI
10.1016/j.jeconom.2011.09.012
Appears in Collections:
사회과학대학 > 경제학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE